Please Scroll Down to See Forums Below
napsgear
genezapharmateuticals
domestic-supply US-PHARMACIES UGL OZ
Raptor Labs UGFREAK OxygenPharm
napsgeargenezapharmateuticals domestic-supplyUS-PHARMACIES UGL OZUGFREAKRaptor LabsOxygenPharm

winny and gyno

mcnasty75

New member
I have been on a cycle of sust 500 a week for about 18 weeks now ikick started with d-bol for the first 4 weeks and i have started winny susp. about 3 weeks ago at 50 mg ed. I have had alot of experience with cycles in the past but and never any problems with gyno but about a couple weeks ago my right nip started puffing and now I have a small lump under it but it doesnt itch or hurt. but i dont know if it is from the test or the winny. should i run nolva and at what amounts. I have been runing adex at 1mg eod throughout my cycle and am ending the winny in a couple of weeks but i am staying on 500 of test e for another 6or 7 weeks. what should i do? any vets help would be appreciated
 
mcnasty75 said:
I have been on a cycle of Sustanon 500 a week for about 18 weeks now ikick started with Dianabol - methandrostenolone - for the first 4 weeks and i have started Winstrol - stanozolol testosterone suspension. about 3 weeks ago at 50 mg ed. I have had alot of experience with cycles in the past but and never any problems with gynecomastia but about a couple weeks ago my right nip started puffing and now I have a small lump under it but it doesnt itch or hurt. but i dont know if it is from the test or the Winstrol - stanozolol. should i run Nolvaldex - tamoxifen citrate - and at what amounts. I have been runing Arimidex - anastrozole - at 1mg eod throughout my cycle and am ending the Winstrol - stanozolol in a couple of weeks but i am staying on 500 of testosterone enanthate for another 6or 7 weeks. what should i do? any vets help would be appreciated

Sup Bro - I'm runnin a very similar cycle and when my gyno flares up I take 20 mgs of Nolvadex a day. It doesn't get rid of it but it definately minimizes it. You may wanna run 40 mgs/day for a bit - like a week, till you get it under control then drop to 20/day. Prob stay on the A-dex too. Good luck
 
mcnasty75 said:
I have been on a cycle of Sustanon 500 a week for about 18 weeks now ikick started with Dianabol - methandrostenolone - for the first 4 weeks and i have started Winstrol - stanozolol testosterone suspension. about 3 weeks ago at 50 mg ed. I have had alot of experience with cycles in the past but and never any problems with gynecomastia but about a couple weeks ago my right nip started puffing and now I have a small lump under it but it doesnt itch or hurt. but i dont know if it is from the test or the Winstrol - stanozolol. should i run Nolvaldex - tamoxifen citrate - and at what amounts. I have been runing Arimidex - anastrozole - at 1mg eod throughout my cycle and am ending the Winstrol - stanozolol in a couple of weeks but i am staying on 500 of testosterone enanthate for another 6or 7 weeks. what should i do? any vets help would be appreciated

hey bro, run the adex more consistant at .5mg ED. do you have nolva on hand? if so run it at 20mg ED. it would pay to get letro and run that at 2.5mg ED.
 
mcnasty75 said:
I have been on a cycle of Sustanon 500 a week for about 18 weeks now ikick started with Dianabol - methandrostenolone - for the first 4 weeks and i have started Winstrol - stanozolol testosterone suspension. about 3 weeks ago at 50 mg ed. I have had alot of experience with cycles in the past but and never any problems with gynecomastia but about a couple weeks ago my right nip started puffing and now I have a small lump under it but it doesnt itch or hurt. but i dont know if it is from the test or the Winstrol - stanozolol. should i run Nolvaldex - tamoxifen citrate - and at what amounts. I have been runing Arimidex - anastrozole - at 1mg eod throughout my cycle and am ending the Winstrol - stanozolol in a couple of weeks but i am staying on 500 of testosterone enanthate for another 6or 7 weeks. what should i do? any vets help would be appreciated



ITS NOT FROM THE WINSTROL FOR CERTAIN.
 
Top Bottom